# SDR ASAA2017050220616

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 4,623 hours, 1,486 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bonding Jumper
- Part number: CA24301
- Condition: Frayed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTION LOOP HAS FRAYED BONDING JUMPER, LOCATED AT THE APPROXIMATELY 3 O'CLOCK POSITION AS VIEWED FROM AFT OF THE ENGINE. GROUNDED - YES. REPLACED MW0325 FIRE DETECTION HARNESS, REF AMM 26-11-02-400-802. OPS NORMAL. GROUND VERIFICATION TEST GOOD, REF AMM 26-11-00-710-801.
